Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A nonidentity for right alternative rings


Authors: Erwin Kleinfeld and Margaret Humm Kleinfeld
Journal: Proc. Amer. Math. Soc. 22 (1969), 109-110
MSC: Primary 17.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0241490-X
MathSciNet review: 0241490
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Margaret M. Humm and Erwin Kleinfeld, On free alternative rings, J. Combinatorial Theory 2 (1967), 140-144. MR 0206062 (34:5887)
  • [2] Erwin Kleinfeld, Right alternative rings, Proc. Amer. Math. Soc. 4 (1953), 939-944. MR 0059888 (15:595j)
  • [3] R. L. San Soucie, Right alternative division rings of characteristic 2, Proc. Amer. Math. Soc. 6 (1955), 291-296. MR 0068526 (16:896e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.50

Retrieve articles in all journals with MSC: 17.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241490-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society